Title: Stochastic upper bounds for present value functions
Authors: Goovaerts, Marc ×
Dhaene, Jan
De Schepper, A #
Issue Date: Mar-2000
Publisher: Amer risk insurance assoc, inc
Series Title: The Journal of Risk and Insurance vol:67 issue:1 pages:1-14
Abstract: In most practical cases, it is impossible to find an explicit expression for the distribution function of the present value of a sequence of cashflows that are discounted using a stochastic return process. In this article, the authors present an easily computable approximation for this distribution function. The approximation is a distribution function which is, in the sense of convex order, an upper bound for the original distribution function. Explicit examples are given for pricing stochastic annuities with a stochastic return process, for more general stochastic cash flows, as well as for pricing Asian options. Numerical results seem to indicate that the approximation will often be close to the original function.
ISSN: 0022-4367
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science